# SDR IPXA2572553

- Difficulty date: March 7, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N320510
- Condition: Damaged
- Location: Bs 1340 S11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT RT SIDE BS 1340, S11R.  STRINGER HAS FACTORY MISDRILLED HOLE FWD OF ATTACH FASTENER.  REPAIRED STRINGER IAW EA 120347IR AND EO B757-5310-46336-A.
